RUS
ENG
Full version
JOURNALS
// Prikladnaya Mekhanika i Tekhnicheskaya Fizika
// Archive
Prikl. Mekh. Tekh. Fiz.,
1969
Volume 10,
Issue 4,
Pages
127–132
(Mi pmtf8063)
This article is cited in
4
papers
Expansion isentropes of the explosion products of condensed explosives
M. V. Zhernokletov
,
V. N. Zubarev
,
G. S. Telegin
Moscow
Received:
02.12.1968
Fulltext:
PDF file (1175 kB)
Cited by
English version:
Journal of Applied Mechanics and Technical Physics, 1969,
10
:4,
650–655
©
Steklov Math. Inst. of RAS
, 2025